# SDR AALA201607089002

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 26,501 hours, 9,057 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT PANEL SHOWS R4 DOOR SLIDE TO HAVE LOW PRESSURE. ACCOMPLISHED TSM 52-22-00-810-807-A AND FOUND R4 DOOR EMERGENCY EXIT ACTUATOR PRESSURE LOW. SERVICED IAW AMM 52-22-00-614-002.
